Thank you for posting your query at DoctorSpring.com
I understand your concern.
Firstly what is your age ?
Secondly, how long has this issue of painful and heavy period been going on ?
Have you been investigated for the same.
A workup should have included - internal exam, pelvic transvaginal ultrasound scan, hormones ( FSH, LH, TSH, Prolactin, OGTT, DHEAS, Free testosterone ), a Pap smear and an endometrial biopsy if required.
Has the cause of this problem been identified ?
It is possible that the continuous hormones that you are taking for the problem, are not adequate, and hence you are having spotting .
Actually without a formal workup it is not possible to comment on why the birth control is causing such spotting.
Also, do NOT use any vaginal cleansing systems, soaps, gels , douches etc.
They just deplete the normal vaginal flora, making it prone to irritation, breakage and infections.
Normal vaginal secretions are enough to cleanse the vagina if you maintain reasonable perineal hygiene.
All the best
Please feel free to discuss further.